# SDR SIMA20210228001

- Difficulty date: February 28, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 39,447 hours, 34,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR DIFFICULT TO CLOSE-C/A-LUBRICATED MAIN CABIN DOOR IAW EMB145 AMM 53-21-02 OPS CHECK GOOD
